# SDR DALA2023111309286

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057232) AFT CARGO L/H ZEE CHANNEL HAS CORROSION IN MULTIPLE AREAS FROM STA 727C-STA787 LBL25 WL 158. REMOVED AND REPLACED AFT CARGO LH ZEE CHANNEL FROM STA 727C-STA787 LBL 25 WL 158 PER B737-900 SRM 53-00-53-2R-5 AND DWG 146A7500 REV.-B.
